# SDR DALA2024121111643

- Difficulty date: December 9, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 74,103 hours, 24,296 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 AFT GALLEY PARTITION WALL RED EMER LIGHT INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY, FOUND BROKEN WIRE UNDER SEAT 45RT. REPAIRED SPLICE. OPS CK GOOD. REF B757 AMM 33-51. (6475376)
